# SDR UPS05245077

- Difficulty date: July 13, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 568,314 hours, 44,735 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE UPPER CHORD OF FLOORBEAM BS 344 FROM LBL 12 RBL 30 IAW SRM DUE CORROSION.  REPLACED UPPER CHORD IAW SRM 53-10-8.
